# SDR DALA2017081106155

- Difficulty date: August 6, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CABIN FLOOR SUPPORT BS  344 TO 360, LBL 11 CRACKED.   MAINTENANCE REPAIRED THE FLOOR SUPPORT IAW SRM 53-10-15,  PG 203,  REPAIR D..
